Alert archive / Illinois / Frost Advisories in 2011

Frost Advisory 2, NWS Paducah, KY

October 1, 20114 states

NWS Paducah, KY issued this frost advisory at Oct 1, 2011, 8:38 PM CDT for 4 states. It took effect at Oct 2, 2011, 3:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2011, 8:38 PM CDT (01:38 UTC)
In effect from
Oct 2, 2011, 3:00 AM CDT
Expired
Oct 2, 2011, 7:17 AM CDT
In force
4 hr
Issued by
NWS Paducah, KY
All 40 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Caldwell County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Henderson County, KY, Hopkins County, KY, Lyon County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Cape Girardeau County, MO, Perry County, MO, Scott County, MO

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WWUS73 KPAH 020138
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
838 PM CDT SAT OCT 1 2011

...FROST DEVELOPMENT LIKELY ACROSS PART OF THE QUAD STATE AREA
LATE TONIGHT...

.CLEAR SKIES...LIGHT TO NEAR CALM WINDS AND LATE NIGHT
TEMPERATURES IN THE MIDDLE AND UPPER 30S WILL SET THE STAGE FOR
PATCHY TO AREAS OF FROST THROUGH DAYBREAK SUNDAY.

ILZ075>078-080>093-INZ081-082-085>088-KYZ010>022-MOZ076-087-111-
021300-
/O.NEW.KPAH.FR.Y.0002.111002T0800Z-111002T1300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-
SPENCER-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-
CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-PERRY MO-
CAPE GIRARDEAU-SCOTT-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...FORT BRANCH...PETERSBURG...POSEYVILLE...EVANSVILLE...
BOONVILLE...ROCKPORT...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
CAPE GIRARDEAU...SIKESTON
838 PM CDT SAT OCT 1 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. 

THIS FROST ADVISORY COVERS ALL OF SOUTHWEST INDIANA...THE
PENNYRILE REGION OF WEST KENTUCKY EAST OF THE LAND BETWEEN THE
LAKES...ALL OF SOUTHERN ILLINOIS EXCEPT FOR MASSAC COUNTY...AND
SOUTHEAST MISSOURI NORTH OF A LINE FROM SIKESTON TO GRASSY.

THE PERIOD OF MOST PERSISTENT COVERAGE OF FROST WILL LIKELY SPAN
FROM 4 AM CDT THROUGH 7 AM CDT. THE FROST SHOULD MELT OFF QUICKLY
AT DAYBREAK...EXCEPT WHERE EXTREMELY SHELTERED FROM THE WIND AND
SUN.

* TEMPERATURES IN THE ADVISORY AREA ARE EXPECTED TO FALL INTO AND
  BOTTOM OUT IN THE MIDDLE AND UPPER 30S...ESPECIALLY BETWEEN 4 AM
  AND 7 AM CDT. WINDS ARE EXPECTED TO BE NEAR CALM DURING THIS
  TIME.

* THE MAIN IMPACT OF THE FROST WILL BE ON THOSE VERY SENSITIVE
  OUTDOOR PLANTS AND VEGETABLE CROPS...AS WELL AS GRAZING AREAS
  USED BY FARM ANIMALS IMPACTED BY FROST COVERED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SMITH
2 follow-up statements
239 
WWUS73 KPAH 020739
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
239 AM CDT SUN OCT 2 2011

ILZ075>078-080>093-INZ081-082-085>088-KYZ010>022-MOZ076-087-111-
021300-
/O.CON.KPAH.FR.Y.0002.111002T0800Z-111002T1300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-
SPENCER-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-
CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-PERRY MO-
CAPE GIRARDEAU-SCOTT-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...FORT BRANCH...PETERSBURG...POSEYVILLE...EVANSVILLE...
BOONVILLE...ROCKPORT...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
CAPE GIRARDEAU...SIKESTON
239 AM CDT SUN OCT 2 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING FOR
PORTIONS OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST
INDIANA AND WESTERN KENTUCKY.

* PATCHY FROST WILL BE POSSIBLE THROUGH DAYBREAK...MAINLY IN LOW
  LYING AND SHELTERED AREAS...WHERE TEMPERATURES WILL LIKELY
  BOTTOM OUT IN THE MID TO UPPER 30S.

* SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED
  OR EVEN KILLED BY THE COLD TEMPERATURES AND FROST IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
681 
WWUS73 KPAH 021217
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
717 AM CDT SUN OCT 2 2011

ILZ075>078-080>093-INZ081-082-085>088-KYZ010>022-MOZ076-087-111-
021330-
/O.CAN.KPAH.FR.Y.0002.000000T0000Z-111002T1300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-
SPENCER-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-
CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-PERRY MO-
CAPE GIRARDEAU-SCOTT-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...FORT BRANCH...PETERSBURG...POSEYVILLE...EVANSVILLE...
BOONVILLE...ROCKPORT...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
CAPE GIRARDEAU...SIKESTON
717 AM CDT SUN OCT 2 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES WILL RISE QUICKLY THROUGH THE 40S THROUGH THE EARLY
MORNING HOURS...ELIMINATING ANY PATCHY LIGHT FROST THAT MAY BE
IN LOW LYING AND SHELTERED AREAS.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this frost advisory went out at Oct 1, 6:25 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Oct 1, 6:25 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
625 PM CDT SAT OCT 1 2011

.UPDATE...
DISCUSSION FOR 00Z SUNDAY ROUTINE TAF ISSUANCE. MONITORING
SENSIBLE WEATHER TO DETERMINE WHETHER FROST ADVISORY MAY STILL BE
NEEDED OR NOT LATE TONIGHT.

&&

...SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
/PREVIOUSLY ISSUED 228 PM CDT SAT OCT 1 2011/
VERY QUIET WEATHER PATTERN SHAPING UP FOR THE NEXT SEVERAL DAYS.
DEEP MID LEVEL LOW OVER THE EASTERN STATE WILL KEEP A COOL DRY
NORTHERLY FLOW IN PLACE ACROSS THE AREA THROUGH THE WEEKEND. WITH
THE SURFACE HIGH PRESSURE RIDGE TO THE WEST OF THE IMMEDIATE AREA...
THE NEXT COUPLE OF NIGHTS PROMISE TO BE QUITE COLD...AS LOWS DIP
INTO THE UPPER 30S AND LOWER 40S.

TONIGHT WILL BE THE COLDEST NIGHT AS MOST AREAS ARE FORECAST TO
REACH 36 TO 39 BY DAYBREAK SUNDAY. THIS WILL BE COLD ENOUGH FOR THE
FORMATION OF PATCHY FROST...MAINLY IN AREAS SHELTERED FROM THE
OCCASIONAL STIR OF A LIGHT BREEZE. NOT PLANNING TO ISSUE A FROST
ADVISORY AT THIS TIME. HOWEVER...THOSE IN LOW-LYING OR SHELTERED
AREAS OF SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI MAY WISH TO
PROTECT TENDER VEGETATION TO PLAY IT SAFE FOR AT LEAST TONIGHT.

THE SURFACE AND UPPER LEVEL RIDGES WILL BE SLOW TO SHIFT EAST
THROUGH MONDAY NIGHT...SO ANY WARM-UP WILL BE GRADUAL EACH DAY.
AFTER ONE MORE DAY IN THE 60S...TEMPERATURES SHOULD MANAGE BACK INTO
THE LOWER AND MID 70S BY MONDAY AFTERNOON. GIVEN THE VERY DRY AIR IN
PLACE...EXPECT A WIDE DIURNAL TEMPERATURE SWING BY AT LEAST 30
DEGREES EACH DAY.

.RJP..

...LONG TERM /TUESDAY THROUGH SATURDAY/...
/PREVIOUSLY ISSUED 228 PM CDT SAT OCT 1 2011/
THE 12Z GFS AND 00Z ECMWF CONTINUE TO BE IN VERY GOOD AGREEMENT
THROUGH THE PERIOD. ONLY VERY MINOR ADJUSTMENTS HAVE BEEN MADE TO
THE PREVIOUS FORECAST.

CANADIAN SURFACE HIGH PRESSURE WILL REMAIN OVER THE QUAD STATE AND
GRADUALLY MODIFY THROUGH THE PERIOD. ALOFT...A 586 HIGH AT 500MB
WILL BUILD OVER THE REGION THROUGH THURSDAY...AND THEN LINGER IN
OUR VICINITY INTO THE WEEKEND. ALL IN ALL A BEAUTIFUL WEEK IS IN
STORE FOR THE ENTIRE AREA.

DEWPOINTS WILL GRADUALLY INCREASE THROUGH THE PERIOD...LEADING TO A
TREND TOWARD MILDER NIGHTS. HIGHS LIKEWISE WILL INCREASE THROUGH THE
PERIOD. TUESDAY WILL BE NEAR NORMAL WITH HIGHS IN THE MID TO UPPER
70S...AND MOST AREAS SHOULD BE IN THE LOWER 80S FOR THURSDAY THROUGH
NEXT SATURDAY. REALLY PREFER THE WARMER LOW-LEVELS OF THE ECMWF AS
OPPOSED TO THE GFS. COULD SEE SOME MID 80S IN A FEW LOCATIONS
THURSDAY THROUGH SATURDAY.

THE 12Z ECMWF JUST CAME IN AND IS BRINGING A FRONT AND A BAND OF
PRECIPITATION EASTWARD INTO THE REGION THROUGH THE DAY SUNDAY. THIS
IS A SIGNIFICANT CHANGE FROM ITS PREVIOUS RUN...WHICH WAS DRY THROUGH
10 DAYS. SO...WILL HAVE TO SEE IF THIS IS THE BEGINNING OF A SHIFT
IN THE MODELS OR JUST A ONE CYCLE ABERRATION...SIMILAR TO THE 00Z
GFS. OF COURSE...WILL NOT NEED TO ADDRESS THIS IN THE FORECAST UNTIL
SUNDAY.

.DRS..

&&

.AVIATION...
UNRESTRICTED CEILINGS AND VISIBILITIES EXPECTED ENTIRE FORECAST
PERIOD WITH LIGHT NORTH WIND...AS HIGH PRESSURE DOMINATED WFO PAH
TAF SITES.

.KES..

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
Hazardous weather outlook, Oct 1, 3:37 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
337 PM CDT SAT OCT 1 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-021000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
337 PM CDT SAT OCT 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...SOME
PATCHY LIGHT FROST MAY FORM TONIGHT...MAINLY IN SHELTERED AND LOW
LYING AREAS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Oct 1, 4:07 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
407 PM CDT SAT OCT 1 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-020900-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
407 PM CDT SAT OCT 1 2011

...PATCHY FROST POSSIBLE TONIGHT IN SHELTERED LOCATIONS...

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO
THE MID AND UPPER 30S ACROSS THE QUAD STATE REGION TONIGHT. THIS
WILL BE COLD ENOUGH TO ALLOW FOR THE FORMATION OF PATCHY FROST
AFTER MIDNIGHT...ESPECIALLY IN LOW-LYING AND SHELTERED LOCATIONS.
AREAS MOST SUSCEPTIBLE TO THE DEVELOPMENT OF A LIGHT FROST INCLUDE
NORTHERN REACHES OF SOUTHERN ILLINOIS AND SOUTHWEST INDIANA...IN
ADDITION TO THE VALLEYS OF SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS.

EVEN THOUGH A WIDESPREAD KILLING FROST IS NOT ANTICIPATED...THOSE
WITH AGRICULTURAL INTERESTS MAY WISH TO TAKE PRECAUTIONS TO
PROLONG THE LIFE OF EXISTING PLANTS. PROTECT TENDER VEGETATION BY
COVERING OUTDOOR PLANTS OR BRINGING POTTED PLANTS INSIDE AWAY FROM
THE COLD.

RJP

Nearby

Frost Advisories in Illinois, 2011Frost Advisories in Kentucky, 2011Frost Advisories in Indiana, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.